Vol. 105, No. 2, 1983

Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
p-Henselian field: K-theory, Galois cohomology, and graded Witt rings

Adrian R. Wadsworth

Vol. 105 (1983), No. 2, 473–496
Abstract

For a field F with a p-Henselian valuation v, direct sum decompositions will be proved for Milnor’s K-theory mod n (n a power of the prime p), for the Galois cohomology of F with Zn-coefficients, and for the graded Witt ring of quadratic forms of F (with p = 2). In each case, the summands of the ring associated to F are copies of the corresponding ring associated to the residue field of v, and the number of summands is determined by its value group. The theorems generalize results known for a field with a complete discrete valuation.

Mathematical Subject Classification 2000
Primary: 12J10
Secondary: 13J15
Milestones
Received: 8 September 1981
Published: 1 April 1983
Authors
Adrian R. Wadsworth
Department of Mathematics
University of California, San Diego
9500 Gilman Dr.
La Jolla CA 92093-0112
United States
http://math.ucsd.edu/~wadswrth/